Submit a question to our community and get an answer from real people.
Submit

What Happens If You Don't Have Enough Potassium?

I take a water pill and recently started on potassium pills daily and noticed that I feel bloated, swelling of hands & feet and waist. Why is that?

Report as

Low Potassium levels can lead to muscle malfunction and the muscles may start twitching, the heart may also start contracting prematurely. Since the muscles that help in breathing have also become weak, it may lead to respiratory arrest. The symptoms that you have may be the side effects of the medications that you are currently taking. For more information on effects of low Potassium, visit http://www.highbloodpressureinfo.org/effects-of-low-potassium.html.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches